# SDR AALA201705119037

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 53,073 hours, 21,362 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ON AT CRUISE - RESET OK. DUCT PRESSURE SPLIT LT 13 PSI/ RT 37 PSI. ON INITIAL DESCENT RT BLEED TRIPPED. PRESSURIZATION UNCONTROLLABLE. ALT APPROX. 360, CABIN ALTITUDE RISING RAPIDLY TO GREATER THAN 10,000.  THE FLIGHT MADE AN EMERGENCY DESCENT AND ALL MASKS DEPLOYED. AN EMERGENCY WAS DECLARED. THE FLIGHT LANDED IN DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE OUTFLOW VALVE IAW AMM 21-31-03, OPS TEST OK AMM 21-31-00. THE AIRCRAFT WAS GROUNDED. (SEE ALSO SDR'S AALA20170508011, AALA201705119033, AALA201705119034, AALA201705119035, AND AALA201705119036.)
